American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 95 found      Go to page: 1 2 3 4

[31] Joaquín Pérez and Martin Traizet. The classification of singly periodic minimal surfaces with genus zero and Scherk-type ends. Trans. Amer. Math. Soc. 359 (2007) 965-990. MR 2262839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lu Jin and Min Ru. Values of Gauss maps of complete minimal surfaces in ${\mathbb{R}}^{m}$ on annular ends. Trans. Amer. Math. Soc. 359 (2007) 1547-1553. MR 2272139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mohammad Ghomi and Marek Kossowski. $\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions. Trans. Amer. Math. Soc. 358 (2006) 4379-4393. MR 2231382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] F. J. López, Francisco Martin and Santiago Morales. Complete nonorientable minimal surfaces in a ball of $\mathbb{R}^3$. Trans. Amer. Math. Soc. 358 (2006) 3807-3820. MR 2219000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Gabor Toth. On the shape of the moduli of spherical minimal immersions. Trans. Amer. Math. Soc. 358 (2006) 2425-2446. MR 2204039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] José Antonio Gálvez, Antonio Martínez and Francisco Milán. Complete linear Weingarten surfaces of Bryant type. A Plateau problem at infinity. Trans. Amer. Math. Soc. 356 (2004) 3405-3428. MR 2055739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Francisco Martín and Santiago Morales. On the asymptotic behavior of a complete bounded minimal surface in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 356 (2004) 3985-3994. MR 2058515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Laurent Hauswirth, Joaquín Pérez, Pascal Romon and Antonio Ros. The periodic isoperimetric problem. Trans. Amer. Math. Soc. 356 (2004) 2025-2047. MR 2031051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Francisco J. López. Some Picard theorems for minimal surfaces. Trans. Amer. Math. Soc. 356 (2004) 703-733. MR 2022717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Marc-Oliver Otto. Tight surfaces in three-dimensional compact Euclidean space forms. Trans. Amer. Math. Soc. 355 (2003) 4847-4863. MR 1997587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Xiaoxiang Jiao and Jiagui Peng. Pseudo-holomorphic curves in complex Grassmann manifolds. Trans. Amer. Math. Soc. 355 (2003) 3715-3726. MR 1990170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Tommaso Pacini. Mean curvature flow, orbits, moment maps. Trans. Amer. Math. Soc. 355 (2003) 3343-3357. MR 1974691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Miguel A. Javaloyes Victoria and Miguel A. Meroño Bayo. Biharmonic lifts by means of pseudo-Riemannian submersions in dimension three. Trans. Amer. Math. Soc. 355 (2003) 169-176. MR 1928083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Oliver C. Schnurer. A generalized Minkowski problem with Dirichlet boundary condition. Trans. Amer. Math. Soc. 355 (2003) 655-663. MR 1932719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Frank Morgan and Manuel Ritoré. Isoperimetric regions in cones. Trans. Amer. Math. Soc. 354 (2002) 2327-2339. MR 1885654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Laurent Hauswirth, Joaquín Pérez and Pascal Romon. Embedded minimal ends of finite type. Trans. Amer. Math. Soc. 353 (2001) 1335-1370. MR 1806738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ricardo Sa Earp and Eric Toubiana. Symmetry of properly embedded special Weingarten surfaces in $\mathbf{H}^3$. Trans. Amer. Math. Soc. 351 (1999) 4693-4711. MR 1675186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Gabor Toth. Universal constraints on the range of eigenmaps and spherical minimal immersions. Trans. Amer. Math. Soc. 351 (1999) 1423-1443. MR 1487632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Manfredo P. do Carmo and Detang Zhou. Eigenvalue estimate on complete noncompact Riemannian manifolds and applications. Trans. Amer. Math. Soc. 351 (1999) 1391-1401. MR 1451597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Joaquín Pérez and Antonio Ros. The space of complete minimal surfaces with finite total curvature as lagrangian submanifold. Trans. Amer. Math. Soc. 351 (1999) 3935-3952. MR 1487630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] F. J. López. Hyperbolic complete minimal surfaces with arbitrary topology. Trans. Amer. Math. Soc. 350 (1998) 1977-1990. MR 1422904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Joaquín Pérez. On singly-periodic minimal surfaces with planar ends. Trans. Amer. Math. Soc. 349 (1997) 2371-2389. MR 1407709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Christine M. Escher. Minimal isometric immersions of inhomogeneous spherical space forms into spheres--- a necessary condition for existence . Trans. Amer. Math. Soc. 348 (1996) 3713-3732. MR 1370639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Francisco J. Lopez. On complete nonorientable minimal surfaces with low total curvature. Trans. Amer. Math. Soc. 348 (1996) 2737-2758. MR 1351494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Francesco Mercuri and Maria Helena Noronha. Low codimensional submanifolds of Euclidean space with nonnegative isotropic curvature. Trans. Amer. Math. Soc. 348 (1996) 2711-2724. MR 1348153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Hillel Gauchman and Gabor Toth. Fine structure of the space of spherical minimal immersions. Trans. Amer. Math. Soc. 348 (1996) 2441-2463. MR 1348151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Martin van Gemmeren. Total absolute curvature and tightness of noncompact manifolds. Trans. Amer. Math. Soc. 348 (1996) 2413-2426. MR 1355077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Franki Dillen and Luc Vrancken. Totally real submanifolds in $S^6(1)$ satisfying Chen's equality. Trans. Amer. Math. Soc. 348 (1996) 1633-1646. MR 1355070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Yi Bing Shen. On spectral geometry of minimal surfaces in $\bold C{\rm P}\sp n$ . Trans. Amer. Math. Soc. 347 (1995) 3873-3889. MR 1308022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] S. Fornari, K. Frensel and J. Ripoll. Errata to: ``Hypersurfaces with constant mean curvature in the complex hyperbolic space'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 339} (1993), no. 2, 685--702; MR1123452 (93m:53065)] . Trans. Amer. Math. Soc. 347 (1995) MR 1308011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 95 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia